MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SDC4K INFORMATION MANAGEMENT SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE SDC4K INFORMATION MANAGEMENT SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0240300100
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the hub was updated to 5.2 sw but they are experiencing these issues: inability to consistently toggle insufflator from camera head.4k wireless signal drop intraoperatively.Sdc4k require network credentials upon boot up ¿ not connected to network on boot up.The medical procedure completed by performing a re-sync of the 4k wireless or direct connected to wall plate with dvi cable.Duration of full loss of image on primary monitor - complainant not aware.
 
Additional Manufacturer Narrative
The sales representative confirmed that the device will not be returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no live video output.Probable root cause: hardware: cables, connectors, sources, or sinks, capture card, motherboard, power supply, thunderbird firmware.Software: thunderbird software use error.Others: manufacturing defects (process, workmanship) cybersecurity (see rsk14010) video input/output over-heating (air duct, fans, heat sinks, dust, vents).The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
SDC4K INFORMATION MANAGEMENT SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23032060
Report Number0002936485-2025-00776
Device Sequence Number9454867
Product Code GCJ
UDI-Device Identifier07613327562750
UDI-Public07613327562750
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K220108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0240300100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown